Can birth control cause this?
So I’m on birth control for my period cramps. I’ve been on it for 2 and 1/2 months and lately I’ve had thick white discharge. I’ve never had this before I started birth control. I haven’t been sexually sexually active in 8 months. I have no other symptoms such as pain, odor, itching,etc. I’m worried because the last time I was sexually active the condom broke. I took plan b and was std tested which was negative but I’m worried. I’m sure it’s just my birth control but I just need some peace of mind.
- TavyLv 71 month ago
BC does this, it thickens and increases vaginal fluid. It is common.
- 1 month ago
Many hormonal contraceptives such as the combined oral contraceptive pill ('the Pill', containing estrogen and progesterone) thicken cervical fluid because of the hormones they contain. So it's common for women who take the Pill to have a whitish vaginal discharge quite consistently throughout the month.